ITEM METADATA RECORD
Title: Combinatorial description of the roots of the Bernstein-Sato polynomials for monomial ideals
Authors: Budur, Nero ×
Mustata, Mircea
Saito, Morihiko #
Issue Date: 2006
Publisher: M. Dekker
Series Title: Communications in Algebra vol:34 issue:11 pages:4103-4117
ISSN: 0092-7872
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
2006c.pdf Published 213KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science